# SDR USAA030048

- Difficulty date: May 5, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Window Post
- Part time: 42,530 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WINDOW POST SKIN CRACKED .375 INCH LONG, CAPTAIN WINDSCREEN OUTBOARD POST, TOP OUTBOARD CORNER.  CUT OUT DAMAGED, INSTALLED FILLER AND DOUBLER PER SRM 53-10-01 FIG 210.  (M)
